# SDR UIEA201806071046

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 93,640 hours, 18,686 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Control Box
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTED ON START.  RESET THE APU CONTROL BOX,. APU STARTED NORMAL IAW 49-41-10.
